IJPAM: Volume 70, No. 1 (2011)
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let and morphisms between smooth curves with a Galois covering with group . Here we remark that if is large, then Castelnuovo-Severi inequality shows that acts on -equivariantly.
Received: February 8, 2011
AMS Subject Classification: 14H50
Key Words and Phrases: covering of curves, Castelnuovo-Severi inequality
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395